# SDR 97ZZZX3342

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802WP
- Make and model: Dhav DHC8103
- Aircraft serial: 010
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Condition: Inoperative
- Location: Cabin
- Component: Grimes, 6038443
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, EMERGENCY LIGHT BATTERIES WERE FOUND TO BE WEAK.  BATTERIES (6 EACH) WERE REMOVED AND REPLACED WITH SERVICEABLE UNITS.  RESEARCH REVEALED OVER THE PAST TWO DAYS THE RT FORWARD EGRESS LIGHTS WERE BURNED AND DEFERRED PER MEL 33-12.  RT CABIN EMERGENCY EXIT LIGHT BURNED.  NR 2 POWER SUPPLY REPLACED  THE MEL 33-12 WAS CLEARED BY REPAIRING A CHAFED WIRE AT EGRESS LIGHT HOUSING.
